# SDR 2025F00096

- Difficulty date: April 17, 2025
- Submitted: April 20, 2025
- Operation: General aviation
- Aircraft: N600AL
- Make and model: Cessna 525
- Aircraft serial: 5250383
- Aircraft time: 8,496 hours, 8,344 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Part serial: NA
- Condition: Burned Out
- Location: Zone 200
- Component: Indicator
- Component part number: 3807001355002
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON EXTENDING LANDING GEAR, PILOT OBSERVES NEGATIVE LEFT GEAR DOWN LOCK INDICATION. PILOT PERFORMS CURSORY TROUBLESHOOTING TECHNIQUES BUT COULD NOT VERIFY LEFT MAIN GEAR WAS POSITIVELY DOWN AND LOCKED. PILOT ULTIMATELY DECLARES EMERGENCY AT ALTERNATE AIRPORT AND PERFORMS EMERGENCY GEAR EXTENSION. MAINTENANCE PERFORMED AT ALTERNATE AIRPORT DETERMINED INDICATOR BULB WAS BURNT OUT. ALL 4 GEAR DOWNLOCK INDICATOR BULBS WERE REPLACED WITH NEW BULBS. EMERGENCY GEAR EXTENSION SYSTEM WAS RESET AND A FUNCTIONAL TEST OF LANDING GEAR WAS PERFORMED WITH NO DEFECTS NOTED.
